A 63-year-old female asked:
i took 1 pill of buspirone 5 mg and got a bad side effects. how long does it take to get out of my system ? also can i take sudafed while i have buspar in my system?
3 doctor answers
Dr. Richard Zimon answered
58 years experience Internal Medicine
I would allow: 24 hours to have effects of Buspirone completely out (it's probably sooner but I would allow outer limit) If you are taking Buspar for ANXIETY I would NOT take Sudafed since Sudafed side effect=anxiety!! Hope this is helpful Dr Z
Answered on Jun 11, 2017
Dr. Reema Maindiratta answered
Specializes in Neurology
Buspar side effects : A single dose of 5 mg can begin elimination in 2-4 hours, but clinically, you may continue to experience the side effects for about 24 hrs. There is no significant change with age or gender. Sudafed and Buspar cannot be taken together. Both medications increase levels of serotonin in the body. This can cause rapid heart rate, increased blood pressure, shock, and can be life threatening.
Answered on Jul 7, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
If i drank almost a whole bottle of gatorade and it had vodka in it how long would it take for it to get out of my system
How facial hair growth in females is related to PCOD can it also result in excessive hair growth on other parts of the body like hands and legs does it have long lasting health effects can its treatment even go wrong
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!